# SDR CA021022002

- Difficulty date: October 18, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: A

## Discrepancy

(CAN) 'FLIGHT RETURN DUE TO SMOKE IN CABIN' PASSENGERS DISEMBARKED ON THE RUNWAY AND PARAMEDICS CALLED. FOUND RT DUCTS AND WATER SEPARATOR HOUSING STILL REQUIRED SOME CLEANING.  REPLACED RIGHT WATER SEPARATOR SOCK AND CLEANED DUCTS BETWEEN ACM & SEPARATOR.  INSPECTED DISTRIBUTION BOX FOR CONTAMINATION.  NONE FOUND. DURING GROUND RUNS VERY STRONG OIL SMELL IN THE CABIN (LIKE VOMIT) AND SMOKE.  DETERMINED TO BE COMING FROM THE RT ENGINE.  APU AND LT ENGINE WAS FINE.OIL FOUND EMINATING FROM THE IGVS. REPLACED RIGHT ENGINE.  RAN RT PACK FROM APU TO EXPEL ODOR.  COMPLIED WITH OVERWEIGHT LANDING CHECK.
